# SDR 95ZZZM355

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Corroded
- Location: Fs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE LOWER RIB AT FS 813 LONGERON 27L TO LONGERON 27R WAS FOUND CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 53-03, 51-10-2A AND 51-30-3.  N/R NR 027N1/0381.
